# SDR HALA9800015

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991183987
- Condition: Corroded
- Location: Bs 1292.22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE RIGHT REAR SPAR BULKHEAD DOUBLER AT STATION 1292.22, LONGERONS 16R AND 20R.  REPAIRED BY TRIMMING OUT THE CORROSION, FABRICATING AND INSTALLING REPAIR DOUBLER SECTION, TITANIUM REPAIR SPLICES AND SHIMS WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-53-019-EAC.  (M)
